Some properties of foliations
Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 31-35.
@article{AIF_1964__14_1_31_0,
     author = {Sacksteder, Richard},
     title = {Some properties of foliations},
     journal = {Annales de l'Institut Fourier},
     pages = {31--35},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {14},
     number = {1},
     year = {1964},
     doi = {10.5802/aif.156},
     mrnumber = {29 #4067},
     zbl = {0123.16402},
     language = {en},
     url = {https://www.numdam.org/articles/10.5802/aif.156/}
}
TY  - JOUR
AU  - Sacksteder, Richard
TI  - Some properties of foliations
JO  - Annales de l'Institut Fourier
PY  - 1964
SP  - 31
EP  - 35
VL  - 14
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - https://www.numdam.org/articles/10.5802/aif.156/
DO  - 10.5802/aif.156
LA  - en
ID  - AIF_1964__14_1_31_0
ER  - 
%0 Journal Article
%A Sacksteder, Richard
%T Some properties of foliations
%J Annales de l'Institut Fourier
%D 1964
%P 31-35
%V 14
%N 1
%I Institut Fourier
%C Grenoble
%U https://www.numdam.org/articles/10.5802/aif.156/
%R 10.5802/aif.156
%G en
%F AIF_1964__14_1_31_0
Sacksteder, Richard. Some properties of foliations. Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 31-35. doi : 10.5802/aif.156. https://www.numdam.org/articles/10.5802/aif.156/

[1] S. S. Chern, On integral geometry in Klein spaces, Ann. of Math., 43 (1942), pp. 178-189. | JFM | MR | Zbl

[2] A. Denjoy, Sur les courbes définies par les équations différentielles à la surface du tore, J. Math., Pures Appl., (9) 11 (1932), pp. 333-375. | JFM | Numdam

[3] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées. Actualités scientifiques et industrielles, 1183. Hermann, Paris (1952). | MR | Zbl

[4] G. Reeb, Sur les structures feuilletées de co-dimension un et sur un théorème de M. A. DENJOY, Annales de l'institut Fourier, 11 (1961), pp. 185-200. | Numdam | MR | Zbl

[5] R. Sacksteder, On a question of Reeb, to appear.

[6] A. J. Schwartz, A generalization of a Poincare-Bendixson theorem to closed two-dimensional manifolds, The Am. J. f Math., 85 (1963), pp. 453-458. | MR | Zbl

[7] C. L. Siegel, Note on differential equation on the torus, Ann. of Math., 46 (1945), pp. 423-428. | MR | Zbl

[8] E. R. Van Kampen, The topological transformations of a simple closed curve into itself, The Am. J. of Math., 57 (1935), pp. 142-152. | JFM | Zbl

  • Zhukova, N. I. Minimal sets of Cartan foliations, Proceedings of the Steklov Institute of Mathematics, Volume 256 (2007) no. 1, p. 105 | DOI:10.1134/s0081543807010075
  • Barre, Raymond; Alaoui, Aziz El Kacimi Chapter 2 Foliations, Volume 2 (2006), p. 35 | DOI:10.1016/s1874-5741(06)80005-1
  • Goldman, Ronald The holonomy ring on the leaves of foliated manifolds, Journal of Differential Geometry, Volume 11 (1976) no. 3 | DOI:10.4310/jdg/1214433598
  • Shulman, Herbert; Tischler, David Leaf invariants for foliations and the Van Est isomorphism, Journal of Differential Geometry, Volume 11 (1976) no. 4 | DOI:10.4310/jdg/1214433723
  • Plante, J.F On the existence of exceptional minimal sets in foliations of codimension one, Journal of Differential Equations, Volume 15 (1974) no. 1, p. 178 | DOI:10.1016/0022-0396(74)90093-x
  • Vidal, Enrique Mesures définies sur les espaces des feuilles d’un feuilletage, Rendiconti del Circolo Matematico di Palermo, Volume 15 (1966) no. 2, p. 247 | DOI:10.1007/bf02849439

Cité par 6 documents. Sources : Crossref